# SDR RRXA000941

- Difficulty date: February 16, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 57044611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND 5 CRACKS TO THE BULKHEAD THRU DOOR AT THE AFT LOWER CARGO BILGE AT STA 1380, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.          REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW BULKHEAD DOOR IAW DC-8 SRM 51-1-21.
